# SDR LR7A02029

- Difficulty date: April 11, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 18,165 hours, 9,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44910
- Part serial: 6726
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK FLIGHT DECK LOWER EMERGENCY LIGHT FAILED FUNCTIONAL CHECK.  REPLACED LIGHT ASSY.  OPS CHECK GOOD IAW SMP 581 33-50.
